# SDR SWAA2014120834742

- Difficulty date: December 6, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 91,619 hours, 52,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD FRAME ANGLE CRACKED.  R & R ANGLE IAW SRM.
